# SDR NSVA20070020

- Difficulty date: January 28, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 27,299 hours, 33,175 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Dcu
- Part number: 6071T20P16
- Part serial: ECOT1613
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FOUND LT ENG IGNITION ILLUMINATED WITH TQ FLUX FULL SCALE AND ENGINE SURGING.  REPLACED LEFT TORQUE SPEED SENSOR IAW GE MM 74-00-00, PN: 5066T92G05SN ON: 1253B, SN OFF: 51M0190B.  REPLACED LEFT ENG DECU IAW GE MM CH 74-00-00.  OPS CHECK GOOD.  NO PROBLEMS NOTED, PN: 6071T20P16, SN ON: ECOT1599 SN OFF: ECOT1613.
